# SDR UPS97222124

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT WING CRACK ON VENT STRINGER TAB NR 14 AT WS 686.5.  *S/D*  CRACKED TAB REMOVED PER SRM 51-10-6.  HFEC CARRIED OUT IAW NDT PT 6 5 1-00-00 FIG 4, NO DEFECTS INDICATED.  REPAIR CARRIED OUT IAW SB 727- 57A0159 FIGS 2 AND 4.
